HCC - Portal de Publicacions - RACO - Contacte

Browse Title Index


 
Issue Title
 
Vol 2, No 1 (2016) A Geometric Application of Runge's Theorem Abstract   PDF
Ildefonso Castro-Infantes
 
Vol 1, No 1 (2014) A polynomial time algorithm for the conjugacy problem in Zn o Z Abstract   PDF
Bren Cavallo, Delaram Kahrobaei
 
Vol 1, No 1 (2014) A Quantitative Runge's Theorem in Riemann surfaces Abstract   PDF
Daniel Lear
 
Vol 3, No 1 (2017): Pre-print Compactification of a diagonal action on the product of CAT (-1) spaces Abstract   PDF
Teresa García
 
Vol 3, No 1 (2017): Pre-print Explicit bounds for growth of sets in non-abelian groups Abstract   PDF
Alberto Espuny Díaz
 
Vol 1, No 1 (2014) Gossiping in circulant graphs Abstract   PDF
Romain Gay
 
Vol 2, No 1 (2016) Maximal values for the simultaneous number of null components of a vector and its Fourier transform Abstract   PDF
Alberto Debernardi Pinos
 
Vol 1, No 1 (2014) On computing flat outputs through Goursat normal form Abstract   PDF
Jaume Franch, Ana Manzanera, Gemma Valero
 
Vol 2, No 1 (2016) On the concept of fractality for groups of automorphisms of a regular rooted tree Abstract   PDF
Jone Uria-Albizuri
 
Vol 1, No 1 (2014) Some characterizations of Howson PC-groups Abstract   PDF
Jordi Delgado
 
Vol 2, No 1 (2016) Some improvements to the Erik+2 method for unbalanced partitions Abstract   PDF
Oscar Rivero Salgado, Pol Torrent i Soler
 
Vol 2, No 1 (2016) Stochasticity conditions for the general Markov model Abstract   PDF
Marina Garrote López
 
Vol 3, No 1 (2017): Pre-print The wave equation for stiff strings and piano tuning Abstract   PDF
Xavier Gracia, Tomas Sanz-Perela
 
1 - 13 of 13 Items



Creative Commons License

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

 

ISSN: 2385-4227 (electronic edition)